MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned with its host pump and evaluated together.Evaluation could not duplicate the reported failure after all attempts were made and review of event history log confirmed occurrence of the failure.Based on the evaluation results, no fault was found with the wireless connectivity functions of the comm module.
 
Event or Problem Description
It was reported that the device alarms for intermittent connection between module and pump, this was an out of box failure.There was no patient involvement.

Brand Name
CADD
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20895355
Report Number3012307300-2024-14639
Device Sequence Number7921261
Product Code MRZ
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)240905(10)18798551
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-01
Device Lot Number18798551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown